# SDR QMLA202102012003

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N540LH
- Make and model: Urocop EC135T2
- Aircraft serial: 0382
- Aircraft time: 5,905 hours, 19,649 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,458 hours, 5,486 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT SMELL OF FUEL ON TOUCH DOWN. PERFORMED FUEL SYSTEM DRAIN TEST ON #1 AND #2 ENGINES FUNCTIONAL CHECK, OK. WORK PERFORMED IAW ARRIUS 2B2 CH.73-00-00-760-801-A01
